`a`
Related Articles
1

Variational integrators for mechanical control systems with symmetries

Journal of Computational Dynamics  Volume 2, Issue 2, Pages : 193 - 225, 2016

Leonardo Colombo - (email), Fernando Jiménez - (email), David Martín de Diego - (email)

 Abstract       References       Full Text      Related Articles

2

Regular discretizations in optimal control theory

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 415 - 432, 2013

Antonio Fernández - (email), Pedro L. García - (email)

 Abstract       References       Full Text      Related Articles

3

Variational Integrators for Hamiltonizable Nonholonomic Systems

Journal of Geometric Mechanics  Volume 4, Issue 2, Pages : 137 - 163, 2012

Oscar E. Fernandez - (email), Anthony M. Bloch - (email), P. J. Olver - (email)

 Abstract       References       Full Text      Related Articles

4

Numerical and geometric aspects of the nonholonomic SHAKE and RATTLE methods

DCDS Supplements  Volume 2009, Issue Special, Pages : 220 - 229, 2009

Sebastián J. Ferraro - (email), David Iglesias-Ponte - (email), D. Martín de Diego - (email)

 Abstract       Full Text      Related Articles      

5

Dynamics of the discrete Chaplygin sleigh

DCDS Supplements  Volume 2005, Issue Special, Pages : 258 - 267, 2005

Yuri N. Fedorov - (email), Dmitry V. Zenkov - (email)

 Abstract       Full Text      Related Articles